domingo, 3 de enero de 2016

Más sobre reacción a drogas / More on drugs reaction

Enero 3, 2016. No. 2195
Anestesia y Medicina del Dolor


 


Identificación de los factores de riesgo para reacciones severas de hipersensibilidad en anestesia general
Identification of risk factors of severe hypersensitivity reactions in general anaesthesia.
Clin Mol Allergy. 2015 Jun 22;13(1):11. doi: 10.1186/s12948-015-0017-9. eCollection 2015.
CONCLUSIONS: We confirmed the relevance of several clinical features as risk factors for anaphylactic reactions induced by anaesthetic agents: older age, asthma, hypertension and antihypertensive drugs. We observed increased levels of serum basal tryptase in severe reactions: this finding may signify that this biomarker is useful for the identification of patients at risk.
KEYWORDS: Age; Anaphylaxis; Angiotensin-converting enzyme inhibitor; General anaesthesia; Hypersensitivity; Hypertension; Neuromuscular blocking agents; Risk factors; Serum tryptase; Severity
Reacciones de hipersensibilidad durante anestesia. Resultados de una encuesta en Francia (2005-2007)
Hypersensitivity reactions during anesthesia. Results from the ninth French survey (2005-2007).
Minerva Anestesiol. 2012 Aug;78(8):868-78. Epub 2012 Mar 22.
Abstract
BACKGROUND: Hypersensitivity reactions occurring during anesthesia remain a major cause of concern for anesthesiologists. We report the results of the ninth consecutive survey of hypersensitivity reactions observed during anesthesia in France. This report will be used as an epidemiologic reference prior to this intervention.METHODS: Between January 1, 2005 to December 31, 2007, 1253 patients who experienced an immune-mediated (IgE-mediated) or non-immune-mediated (non-IgE-mediated) hypersensitivity reaction were referred to one of the 40 participating centers. Diagnosis was established on the basis of clinical history, skin tests and/or specific IgE assay. RESULTS: An IgE-mediated or non-IgE-mediated reaction was diagnosed in 786 cases (63%) and 467 cases (37%), respectively. The most common causes of anaphylaxis were neuromuscular blocking agents (NMBA) (N.=373, 47.4%), latex (N.=158, 20%), and antibiotics (N.=141, 18.1%). Succinylcholine (N.=226, 60.6%) was the most frequently incriminated NMBA, whereas the low frequency of reactions involving cis-atracurium was confirmed (N.=22, 5.9%) when market shares of each NMBA were taken into account. An increased number of reactions involving vital dyes was recorded (N.=34, 4.4%). CONCLUSION: These changes in the epidemiology of allergic reactions confirm the need for regular epidemiologic surveys of anaphylaxis in the perioperative period.
Reacción anafilactoidea al midazolam durante cirugía maxilofacial
Anaphylactoid-like Reaction to Midazolam During Oral and Maxillofacial Surgery.
Anesth Prog. 2015 Summer;62(2):64-5. doi: 10.2344/0003-3006-62.1.64.
 Abstract
We experienced a case of life-threatening hypotension and bronchoconstriction associated with edema in a patient undergoing resection of a tumor of the right mandible following intravenous midazolam for induction of general anesthesia. We decided to postpone surgery for further examination of a possible drug-induced allergic reaction, and we rescheduled surgery for 1 week later. After administering H1 and H2 histamine antagonists, we administered a slow induction with sevoflurane in nitrous oxide and oxygen plus intravenous atropine sulfate after performing a test dose injection. We safely induced and maintained anesthesia with nitrous oxide, oxygen, and sevoflurane.
KEYWORDS: Anaphylactoid reaction; Midazolam
JACCOA


          
Anestesiología y Medicina del Dolor

52 664 6848905

Copyright © 2015
Publicar un comentario en la entrada